| Model Number |
480460-12 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis, and the complaint was confirmed.The sureform 60 stapler instrument was analyzed and found to have the snake wrist cover torn.The tears measured roughly 0.695" to 0.479".The wrist cover was torn and there may be missing pieces, but the size of the missing pieces cannot be confirmed.The probable root cause was attributed to user.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the sureform 60 stapler got stuck in the cannula and the customer was unable to remove it easily from the system.Once the customer removed remove the sureform 60 stapler instrument, it ripped the sheath on the sureform 60 stapler instrument, and it was unusable.No fragment fell into the patient.The user completed the procedure and no known impact or patient consequence was reported.